Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having cramps, brown discharge, smell. Taking depo contraceptive injection. Should I take break from depo?

im 22 and been on the depo contraceptive injection for nearly 2 years now and have had no bleeding and no spotting whatsoever. My next one is due march 6th but this past week i have been having cramps and my dicharge is brown and has blood in. Also my partner has told me their is a slight smell...... should i have a break from the depo?!
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, it could be more possibly breakthrough bleeding due to depo porogesterone.
Better to rule out vaginal infection also as you are having smell.
If the infection is ruled out, there is no need of extra therapy as usually the bleeding will subside soon.
If the bleeding continues better to consult your doctor once.
Take care.
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor